Ask an expert
Question

06 Dec 2005

Pregnant or not
I am not on any contraceptives and when my husband and I have sex, he pulls out before cumming. Lately I have had my breasts leaking with a milky substance, putting on weight and I am a few days late. I have had the flu lately and the Dr put me on Amoxycillin - only after this did the above occur. Could I be pregnant or could the medication do this to me? Please help... youngest son is only 11 months.
Answer 335 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The first thing to do would be to check a pregnancy test.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17738 votes
Vote